# SDR CALA2022100602727

- Difficulty date: October 6, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N31412
- Make and model: Boeing 737924
- Aircraft serial: 30129
- Aircraft time: 56,927 hours, 23,129 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Egt Indication
- Part number: CFM567B26
- Part serial: 875892
- Condition: Reads High
- Location: Left Eng
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE EGT EXCEEDED LIMITS UP TO 976 FOR ABOUT 1 MINUTE. TEMP OK AFTER LEVER REDUCE. #1 ENG SER# 875892 REMOVED AND SER# 854722 INSTALLED ROTABLE PARTS CHANGE WAS INDICATED - 1803196 ACP RII INSP REF GMM 09-25-05. PARTS UPDATE #1 ENGINE REPLACED  TT 1803196  SN OFF 5892 PARTS UPDATE #1 ENGINE REPLACED TT 1803196 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1803196  SN OFF 5892 SN OFF 5892 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1803196  SN OFF 5892 IPC REFERENCE # 72-00-00 IPC REFERENCE # 72-00-00 ENGINE, BASIC
